# SDR SWAA032139

- Difficulty date: September 23, 2003
- Submitted: October 10, 2003
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 11,207 hours, 6,399 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Fseu
- Part number: 285A12001
- Part serial: D00768
- Condition: Faulty
- Location: E/E Comp
- Stage of operation: CL
- How discovered: 9
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, L/E SLATS WILL NOT RETRACT.  REMOVED AND REPLACED FSEU PER MM.
